Scared About Reaction of Hyaluronidase with Own Collagen

The plastic surgeon was ticked off at me for...

The plastic surgeon was ticked off at me for wanting to destroy his basketball face masterpiece. He stuck me very hard- first said he didn't remember where he put it-it was obvious.

Looking bad today-not reduced much. Did not stick me in he bumpy areas-they are still bumpy. Never did admit it looked bad,and believe me it looked bad.

Does hyalurindase destroy your own collagen? I keep hearing this and abnormal swelling stories. I have an entire face full of it and now I am scared. Has this been studied, and what the heck was it used for if not this? I've heard it has not been given the ok disolving fillers. Am waiting for my face to melt off. Would probably be an improvement at this point though expensive to fix.

Name not provided

Expensive and very uncaring. Would not admit to very obvious mistake. NO talent with fillers.

Was this review helpful? 3 others found this helpful

Comments (66)

Sort by

Vitrase has been (I think it still is) used in ophthalmology, to extend the duration of some type of medication. There is a good bit of info on the internet if you look up both Vitrase and hyaluronidase.
  • Reply
I'm two months into a Perlane sentence. I wish I knew how long I'll be in this jail.
  • Reply
Ok If anyone on here is still commenting on Hyalurindase . . . I had dermal filler Juve two weeks ago for the approved area only nl folds because as a first time user and I was scared - have only done botox twice before for my 11's Well now I am left with jowls by bottom corners of my mouth. The doctor who injected is experienced cosmetic derm and she injects herself now 8 yrs now. Well I went back at 7 day mark and she agreed it did not look go but also stated looks like an inch size lump but felt spongy. She said give it one more week - so I went in again today at the 2 week mark - she agreed the jowls still there so she massaged the area a lot and wants me to come back on Friday for possible hyalurindase injection - I am so upset - is there a way to get rid of this stuff without another injection? Free of charge and she will refund for the filler Help Depressed over this - Just want my face back and never again will I do a dermal filler - I thought all would be ok because I only did the area apporoved
  • Reply
Be very careful, It left a hole in my face and destroyed my own collagen. I had it done under my eyes, got rid of Juvederm and created another issue.
  • Reply
Hi there. Same thing happened to me. Had it gotten better at all?
  • Reply
Can I ask have you seen an improvement overtime with collagen been replenished?
  • Reply
hi all. i had restyline injected for my hollowed out dark circles last year and i now have dents when i smile. i am so sad. totally depressed and dont know what to do. i suppose i have to let time heal me. i am soo sad.
  • Reply
Yes but not going down enough...its still not back to its original state...its making me depressed
  • Reply
My lips are also going down..the dents are still there (ofcourse because those are the areas that have completely dissolved). Before in pictures I used to have duck lips but now it looks totally normal... you can only tell if I point it out....Im also very picky. Ive been to the best doctor here to dissolve whats left over and that is helping but he said he wouldnt touch the cupid's bow area and it will dissolve on its own. Massage helps for sure.... and limited tanning in the sun will dissolve it because sunbathing speeds up the production of natural hyaloronidase (yes the body produces this) and hence your injected HA will dissolve. Thats why they say not to suntan a lot because as we get older the body doesnt replace HA as fast after we tan (and the sun is a catalyst for hyaloronidase) so the speed at which hyaloronidase is produced is faster than HA is produced hence you wrinkle...
  • Reply
Hi Desertflower - I am so glad to hear that you are doing better. Yes, I know that the body produces both hyaluronic acid and hyaluronidase, hence my concern about injected hyaluronidase affecting natural hyaluronic acid. I did not know, however, about suntanning increasing the production of natural hyaluronidase. Luckily for me, I have not had a suntan in years. Too dangerous to tan in Australia these days. Once again, very good news about your improvement. K
  • Reply
I am depressed too.... the top of my lips dont seem to be going down...its taking too long... its been 16 months.... its almost impossible for a doctor to know exactly where the previous doctor injected the Juvederm etc in order to dissolve it... so you have to wait and yes your face will go back to the way it was... just be patient.. everyone's body is different.... I hear laser for the face dissolves it....
  • Reply
I hope that's true for all of us, Desertflower1.
  • Reply
How are you doing? (T B F) My face is about 95% normal now. Did a lot of massage every night and many sauna sessions-had a deep tissue massage person do my face 3 times also. Avoided any cremes that say plump up the skin-I think all these things helped. Hope you are doing a million times better!!
  • Reply
Hi Mishka - thanks so much for asking and I am thrilled to hear your are 95% back to normal. Honestly, only you would notice the other 5%. Wow, wow, wow. I have certainly improved but I have a long way to go still. I am going to say maybe 65% improved? Week 41!! Good grief I hope my improvement starts to speed up soon. It is so painfully, painfully slow. Fingers crossed. K x
  • Reply
HI!! 65% is great!! Thats about the amount and time I was at when things started moving fast! Even daily! GREAT!
  • Reply
OMG - thank you. I have my fingers crossed for FAST. K x
  • Reply
Did your face ever go back to the way it was?
  • Reply
Its been 5 years since i had my lips injected and id say 60% of it has dissolved. I also had a dent where hyaloronidase was injected and my skin was thin in that area..triangular dent on top of my lips..... the collagen rebuilt itself there after a few years... im no longer depressed but I wsh I never touched my lips...I never needed it. I was goin thru a tough time then n I think my depression caused a distorted image of myself n I got somethng done tht I ddnt need. Anyway... for ppl like us...the 10% that fillers take forever to dissolve for... just b patient n stay away from hyaloronidase. Only very expert..only very caring doctors will take time from their busy schedules to do very detailed work to help u. They just care about money... for them fixing ur problem makes them almost no money. RAJ KANODIA is supposed to b an expert... hes britney spears doc.. hes known for very precise work. I wsh you all the best...I was depressed n hated my look for 4 years....
  • Reply
It's been 5 years for me waiting for restylane to dissolve under my eyes (was done to try to hide eyebags). This stuff's not going anywhere on it's own. Plan to have Vitrase this spring to start getting rid of this crap. I want it a little at a time though.
  • Reply
I dont remember whether vitrase has premixed steroid solution in it or not (wydase does)...make sure it doesnt cuz steroid solution kills collagen fibers.... pure hyaloronidase only... I hope they fix the problem n u feel the way u did before the filler...
  • Reply
I understand wydase was taken off the market. Maybe the steroid in it is why. Thanks for that point to avoid any with steroids. I knew nothing about that.
  • Reply
Hey Phila, I had juvederm put under my eyes almost a month ago & one is still puffy so 4 days ago he put me on steroid pills, a 6 day pac, said it would help with the puffy eyes. I'm on day 4 & no miracle has happen yet. Do you live in Philly because I do & found a doctor here on realself that is supposed to be good at doing eyes so I'll make an appt with him if they don't go down. I wanted to know who you were thinking of going to if your from Philly. You can message me if you want.
  • Reply
Sats, so sorry I didn't see your post until now. :/ I go to Dr. Wulc. Got the vitrase today after waiting 6 years for the restylane to dissolve naturally. So far it looks much better than expected. Will be watching carefully throughout the days though as the doctor said the vitrase will continue dissolving for a while.
  • Reply
Well, it has been almost a year since I have had hyaluronidase injected in my tear troughs, and the depressions, dents, have not seem to go away. The only solution to kinda repair my skin damage was the 100% pure natural shea butter that I ordered on amazon to help regenerate the cell turnover faster. It has helped a little with the indentations, but my face will never be the same.
  • Reply
Hi Miriam - It has been a long time for me too so I know exactly how you feel. The medical profession claims that the effects of injectables like restylane, juvederm and botox are *always temporary* and there is no risk that they can cause permanent damage. I don't think this is true. I have done absolutely nothing for more than 40 weeks and my face has not gone back to how it used to be. Have you sought any medical opinions about possible solutions to your problem? If so, what advice have you received? I feel the same way as you - that my face will never be the same. I wish I had never heard of juvederm or restylane or hyaluronidase or botox. They have been a complete disaster and have me look worse and feel worse about myself. If I remember correctly, you are pretty young, Miriam. I think I remember from another of your posts ages ago that you are only in your 20s? You were also terribly depressed for a while. Are you feeling any better inside? Are you happier now? I look forward to hearing from you. K x
  • Reply